# SDR 2008FA0000360

- Difficulty date: May 15, 2008
- Submitted: July 8, 2008
- Operation: General aviation
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Engine: Pwc PW545B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 662121126
- Condition: Misinstalled
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT STIFFENER (PN 662121126) INADVERTENTLY INSTALLED IN LT POSITION. WITH LANDING GEAR IN THE STOWED POSITION, THE ACTUATOR CONTACTED THE STIFFENER AND CAUSED MINOR CHAFFING. NEITHER THE ACTUATOR NOR THE STIFFENER WERE DEFORMED/ DAMAGED. (K)
